How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 64052
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

After eating something with a sugar substitute in a salad

Customer Question

After eating something with a sugar substitute in a salad dressing. I get a pin feeling on the back of my hands and arms. This is the second time I have gotten this feeling.
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: I have been exercising more than usual and I have eliminated most of my sugar and breads from my diet. Since I have done the pin syndrome popped up.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take high blood pressure medication.
Submitted: 10 months ago.
Category: Dermatology
Expert:  DrThomasMd replied 10 months ago.

Hello

Avoid that substitute.

You clearly have a sensitivity or allergy to it.

Substitutes are not harmless, and despite what you hear, have not been adequately tested.

They do not digest, often, but in many cases your body treats them as a toxin.

Avoid all sweetners.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/